# SDR NWAA085676316

- Difficulty date: December 19, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 31,028 hours, 4,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND DOOR 3 RT EMERGENCY EXIT SIGN INOP.  MX R&R POWER SUPPLY.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
